# SDR CA981030012

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 68-73
- Part time: 6,587 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON TOUCH-DOWN, CABIN CREW REPORTED SCRAPING.  MAINTENANCE INSPECTION REVEALED SKIN SCRAPED BETWEEN STN FR 68 AND FR 73 AT STR 53R/53L, DAMAGE AREA WAS APPROXIMATELY 3 FEET WIDE BY 7 FEET LONG.  REPAIRED PER SRM.
